CSN Login
Members Online: 2

You are here

warning about Nivolumab

Eliezer2
Posts: 85
Joined: Aug 2012

Nivolumab is a most promising drug but it appears to carry some risk of triggering a stroke, as i have discovered.  after treatment with Nivolumab for several weeks i had a (relatively mild) stroke.  may be because drug causes blood vessel inflammation.  evidently this might be preventable by taking low dose steroids while using it.  even with the stroke risk, the drug is still promising but important to be aware of risks

Bellweather
Posts: 100
Joined: Jun 2013

I hope you are recovering quickly.   All of the new meds that give us hope come with significant risk as well and it is very important for us to share the realities of the meds.  Sutent thaI am currently on seems to age me at a faster pace.  Fatigue and what feels like low blood flow is apparent.   

I hope the steroids will help you realize the benefits of nivolumab. 

Regards,

Bellweather

 

angec's picture
angec
Posts: 924
Joined: Mar 2012

Hope you are doing ok. This is true with Votrient and any drug that works on the blood vessels to stop the blood flow.  

Subscribe to Comments for "warning about Nivolumab"